# SDR 2012F00222

- Difficulty date: October 23, 2012
- Submitted: October 23, 2012
- Operation: General aviation
- Aircraft: N212EJ
- Make and model: Beech 200BEECH
- Aircraft serial: BB898
- Aircraft time: 13,411 hours, 15,986 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402524
- Condition: Cracked
- Location: Cockpit
- Part time: 4,556 hours, 5,687 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT WINDSHIELD INNER PANE SHATTERED DURING CRUISE FLIGHT.  CREW REPORTS THERE WAS A SLIGHT CHANGE IN THE WINDSHIELDS APPEARANCE, APPROX 2 TO 5 MINUTES BEFORE IT FAILED.
